4-Level Pulmonary Embolism Clinical Probability Score (4PEPS)
4PEPS 四階肺栓塞臨床機率
Age, years
Sex
Chronic respiratory disease
Heart rate <80
Chest pain AND acute dyspnea
Current estrogen use
Prior history of VTE
Syncope
Immobility within the last four weeks*
O2 saturation <95%
Calf pain and/or unilateral lower limb edema
PE is the most likely diagnosis
來源:MDCalc;Roy P-M, Friou E, Germeau B, et al. Derivation and validation of a 4-level clinical pretest probability score for suspected pulmonary embolism to safely decrease imaging testing. JAMA Cardiol. Published online March 3, 2021.
MDCalc:https://www.mdcalc.com/calc/10370/4-level-pulmonary-embolism-clinical-probability-score-4peps
MDCalc:https://www.mdcalc.com/calc/10370/4-level-pulmonary-embolism-clinical-probability-score-4peps
CHA₂DS₂-VASc Score for Atrial Fibrillation Stroke Risk
CHA₂DS₂-VASc 心房顫動中風風險
Age
Sex
CHF history
Hypertension history
Stroke/TIA/thromboembolism history
Vascular disease history (prior MI, peripheral artery disease, or aortic plaque)
Diabetes history
來源:MDCalc;Lip GY, Nieuwlaat R, Pisters R, Lane DA, Crijns HJ. Refining clinical risk stratification for predicting stroke and thromboembolism in atrial fibrillation using a novel risk factor-based approach: the euro heart survey on atrial fibrillatio
MDCalc:https://www.mdcalc.com/calc/801/cha2ds2-vasc-score-atrial-fibrillation-stroke-risk
MDCalc:https://www.mdcalc.com/calc/801/cha2ds2-vasc-score-atrial-fibrillation-stroke-risk
Corrected QT Interval (QTc)
校正 QT 間期 QTc
RR interval = 60 / HR
Bazett Formula: QTc = QT interval / √ (RR interval)
Fridericia Formula: QTc = QT interval / (RR interval)1/3
Framingham Formula: QTc = QT interval + 154 x (1 - RR interval)
Hodges Formula: QTc = QT interval + 1.75 x [(60 / RR interval) − 60]
Rautaharju Formula: QTc = QT interval x (120 + HR) / 180
HEAR Score
HEAR Score(胸痛,不含 troponin)
History
Electrocardiogram
Age
Risk factors
來源:MDCalc;Moumneh T, Richard-Jourjon V, Friou E, et al. Reliability of the CARE rule and the HEART score to rule out an acute coronary syndrome in non-traumatic chest pain patients. Intern Emerg Med. 2018;13(7):1111-1119. doi:10.1007/s11739-018-1803-
MDCalc:https://www.mdcalc.com/calc/10655/hear-score
MDCalc:https://www.mdcalc.com/calc/10655/hear-score
Killip Classification for Heart Failure
Killip 分級(急性心肌梗塞心衰竭)
Classification
來源:MDCalc;Killip T, Kimball JT. Treatment of myocardial infarction in a coronary care unit. A two year experience with 250 patients. Am J Cardiol. 1967;20(4):457-64.
MDCalc:https://www.mdcalc.com/calc/3990/killip-classification-heart-failure
MDCalc:https://www.mdcalc.com/calc/3990/killip-classification-heart-failure
PERC Rule for Pulmonary Embolism
PERC 肺栓塞排除準則
Age ≥50
HR ≥100
O₂ sat on room air <95%
Unilateral leg swelling
Hemoptysis
Recent surgery or trauma
Prior PE or DVT
Hormone use
來源:MDCalc;Kline JA, et al. Clinical criteria to prevent unnecessary diagnostic testing in emergency department patients with suspected pulmonary embolism. J Thromb Haemost 2004; 2: 1247–55.
MDCalc:https://www.mdcalc.com/calc/347/perc-rule-pulmonary-embolism
MDCalc:https://www.mdcalc.com/calc/347/perc-rule-pulmonary-embolism
Pulmonary Embolism Severity Index (PESI)
PESI 肺栓塞嚴重度指數
來源:原始論文;Aujesky D, Obrosky DS, Stone RA, Auble TE, Perrier A, Cornuz J, Roy PM, Fine MJ. Derivation and validation of a prognostic model for pulmonary embolism. Am J Respir Crit Care Med. 2005 Oct 15;172(8):1041-6. Epub 2005 Jul 14. PubMed PMID: 16
MDCalc:https://www.mdcalc.com/calc/1304/pulmonary-embolism-severity-index-pesi
MDCalc:https://www.mdcalc.com/calc/1304/pulmonary-embolism-severity-index-pesi
TIMI Risk Score for STEMI
TIMI 風險評分(STEMI)
Age
Diabetes, Hypertension or Angina
Systolic BP < 100 mmHg
Heart rate > 100
Killip Class II-IV / JVD or any pulmonary exam findings of CHF
Weight < 67kg (147.7 lbs)
Anterior ST Elevation or LBBB
Time to treatment > 4 hours
來源:MDCalc;David A. Morrow, et. al. TIMI Risk Score for ST-Elevation Myocardial Infarction: A Convenient, Bedside, Clinical Score for Risk Assessment at Presentation: An Intravenous nPA for Treatment of Infarcting Myocardium Early II Trial Substudy Ci
MDCalc:https://www.mdcalc.com/calc/99/timi-risk-score-stemi
MDCalc:https://www.mdcalc.com/calc/99/timi-risk-score-stemi
Aortic Dissection Detection Risk Score (ADD-RS)
ADD-RS 主動脈剝離風險評分
Any high risk condition
Any high risk pain feature
Any high risk exam feature
來源:MDCalc;需人工判斷
MDCalc:https://www.mdcalc.com/calc/4060/aortic-dissection-detection-risk-score-add-rs
MDCalc:https://www.mdcalc.com/calc/4060/aortic-dissection-detection-risk-score-add-rs
Geneva Score (Revised) for Pulmonary Embolism
修正 Geneva 評分(肺栓塞)
Age >65
Previous DVT or PE
Surgery (under general anesthesia) or lower limb fracture in past month
Active malignant condition
Unilateral lower limb pain
Hemoptysis
Heart rate
Pain on lower limb palpation and unilateral edema
Wells' Criteria for DVT
Wells 準則(深部靜脈栓塞 DVT)
Active cancer (patient receiving treatment for cancer within the previous 6 mo or currently receiving palliative treatment)
Paralysis, paresis, or recent plaster immobilization of the lower extremities
Recently bedridden for 3 days or more, or major surgery within the previous 12 wk requiring general or regional anesthesia
Localized tenderness along the distribution of the deep venous system
Entire leg swollen
Calf swelling at least 3 cm larger than that on the asymptomatic side (measured 10 cm below tibial tuberosity)
Pitting edema confined to the symptomatic leg
Collateral superficial veins (nonvaricose)
Previously documented deep-vein thrombosis
Alternative diagnosis at least as likely as deep-vein thrombosis
來源:原始論文;Wells PS, Anderson DR, Rodger M, Forgie M, Kearon C, Dreyer J, Kovacs G, Mitchell M, Lewandowski B, Kovacs MJ. Evaluation of D-dimer in the diagnosis of suspected deep-vein thrombosis. N Engl J Med. 2003 Sep 25;349(13):1227-35.
MDCalc:https://www.mdcalc.com/calc/362/wells-criteria-dvt
MDCalc:https://www.mdcalc.com/calc/362/wells-criteria-dvt
Wells' Criteria for Pulmonary Embolism
Wells 準則(肺栓塞 PE)
Clinical signs and symptoms of DVT
PE is #1 diagnosis OR equally likely
Heart rate >100
Immobilization at least 3 days OR surgery in the previous 4 weeks
Previous, objectively diagnosed PE or DVT
Hemoptysis
Malignancy w/ treatment within 6 months or palliative
來源:MDCalc;Wells PS, Ginsberg JS, Anderson DR, Kearon C, Gent M, Turpie AG, Bormanis J, Weitz J, Chamberlain M, Bowie D, Barnes D, Hirsh J. Use of a clinical model for safe management of patients with suspected pulmonary embolism. Ann Intern Med. 1998
MDCalc:https://www.mdcalc.com/calc/115/wells-criteria-pulmonary-embolism
MDCalc:https://www.mdcalc.com/calc/115/wells-criteria-pulmonary-embolism